# SDR DA62007F00006

- Difficulty date: March 15, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N171EC
- Make and model: Beech B-60
- Aircraft serial: P288
- Engine: Lyc TIO540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Corroded
- Location: Lg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, FOUND WHEEL BEARINGS AND RACES TO BE WORN AND CORRODED.  ALSO, FOUND THAT THERE WERE (2) DIFFERENT TYPES OF GREASE USED IN THE WHEEL BEARINGS AND THE MANUAL REF A MIL-G-3545 ONLY, WHICH IS A HIGH TEMP GREASE AND IS RED OR AMBER IN COLOR.  THE GREASE FOUND ON THE NOSE WHEEL BEARINGS WAS LT GRAY ALMOST WHITE AND THE MAIN WHEEL BEARING GREASE ON THE LT SIDE APPEARED TO BE CORRECT AND THE RT SIDE WAS BLACK IN COLOR AND HAD A ROUGH FEEL TO IT.  MAIN TIRES WERE DOCUMENTED AS REMOVED AND REPLACED.  LOG ENTRY DATE 12/20/2006.  BEARING AND RACES WILL BE REMOVED AND REPLACED.  (K)
